# SDR CA030905005

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,968 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PITOT/STATIC CHECK,, IT WAS FOUND THAT THE BAROMETRIC SCALE, ON THE CAPTAIN'S ENCODING ALTIMETER, WOULD NOT MOVE WITH THE ADJUSTMENT KNOB. ALTIMETER POINTERS WOULD MOVE WHEN BAROMETRIC ADJUSTER WAS TURNED, HOWEVER THE SCALE INDICATING THE PRESSURE ADJUSTED TO, WOULD NOT MOVE. ALTIMETER REPLACED, PITOT/STATIC SYSTEM TESTED SERVICEABLE.
